Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

May 1979

Volume 321 Papers in Mathematics

Pages 1–92

    1. INTRODUCTION (page 1)

      Paul R. Meyer

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14103.x

    2. NONASSOCIATIVE MULTIPLICATION (pages 3–8)

      Michael Aissen and Brian Shay

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14104.x

    3. DECIDING SOME UNDECIDABLE TOPOLOGICAL STATEMENTS (pages 9–26)

      W. W. Comfort

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14105.x

    4. COMPUTATIONAL COMPLEXITY: ALGORITHMS WITH FEWEST OPERATIONS (pages 45–53)

      Julian D. Laderman

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14107.x

    5. STRUCTURE AND STABILITY IN WEIGHTED DIGRAPH MODELS (pages 64–77)

      Fred S. Roberts

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14109.x

    6. VIBRATIONS IN FLUID DYNAMICS (pages 78–85)

      Richard Sacksteder

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14110.x

    7. TREES AND BALL GAMES (pages 86–90)

      Raymond M. Smullyan

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14111.x

    8. THE FOUR COLOR PROBLEM (pages 91–92)

      Joel G. Stemple

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb14112.x

SEARCH

SEARCH BY CITATION